0
TECHNICAL BRIEFS

The Equations of Motion of Nonlinear Nonholonomic Variable Mass System With Applications

[+] Author and Article Information
Z.-M. Ge

National Science Council Executive Yuan, National Chiao Tung University, Hsinchu, Taiwan, Republic of China

J. Appl. Mech 51(2), 435-437 (Jun 01, 1984) (3 pages) doi:10.1115/1.3167637 History: Received October 01, 1982; Revised October 01, 1983; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1984 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In